# SDR AWXA200600199

- Difficulty date: January 12, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 30,691 hours, 13,025 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311147420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C7 CHECK DISCOVERED CORROSION ON SUPPORT FLOOR TRACK AT Y-189 AND FROM FR 20 TO FR 24.  MAINTENANCE REMOVED CORROSION AND FOUND RE-WORK TO BE OUT OF LIMITS IAW AIRBUS SRM 320 53-11-14.  REMOVED AND INSTALLED NEW SUPPORT FLOOR TRACK AT Y-189 AND FROM FR 20 TO FR 24 IAW AIRBUS 320 SRM 51-72-11.
